# SDR AWKA20150428001

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N764XJ
- Make and model: Cessna 750
- Aircraft serial: 7500264
- Aircraft time: 6,962 hours, 3,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210A
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 6,962 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, E, D

## Discrepancy

WHILE HOLDING SHORT OF THE RUNWAY, THE FLIGHT CREW RECEIVED THE MASTER CAUTION WARNING & A HYD VOLUME LOW A CAS MSG.  THEY NOTICED THE A SIDE HYD QTY INDICATING 16 PERCENT & DECREASING AT A RATE OF APPROX 1 PERCENT EVERY 2 - 5 SECONDS.  THE APPROPRIATE CHECKLIST WAS FOLLOWED & THE ENGS WERE SHUT DOWN.  A CREW MEMBER EXITED THE ACFT TO ENSURE NO HAZARDOUS CONDITIONS EXISTED.  HE FOUND THE LEAK COMING FROM UNDER THE LT PYLON ADJACENT TO THE FUSELAGE.  A LARGE POOL OF FLUID WAS ON THE GND & A DRIP TRAIL FOLLOWING THE ACFT.  THE ACFT WAS TOWED TO A MX FACILITY FOR INSPECTION & REPAIR.  THE LEFT HYD PRESS LINE UNION BETWEEN THE LT HYD OVERLOAD PRESS VLV & PRESS TRANSDUCER O RING FROM THE UNION PROTRUDING OUT.  THE O RING, PN NAS1612-10A, WAS REPLACED, SYS SERVICED & LEAK CHECKED WITH NO LEAKS OR OTHER DEFECTS NOTED.
